Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 0.00
  • Total

    USD 0.00
Checkout
Previewing the first of products. View All Results
Country
  • New Zealand
Brand
  • Maxigesic
Strength
  • 500mg/150mg
Name Country Strength Pack Size USD Cart
Maxigesic - paracetamol/ibuprofen - 500mg/150mg - 20 Tablets Maxigesic paracetamol/ibuprofen Brand New Zealand 500mg/150mg 20 Tablets OTC $9.08 Add
Maxigesic - paracetamol/ibuprofen - 500mg/150mg - 50 Tablets Maxigesic paracetamol/ibuprofen Brand New Zealand 500mg/150mg 50 Tablets OTC $16.07 Add
Maxigesic - paracetamol/ibuprofen - 500mg/150mg - 100 tablets Maxigesic paracetamol/ibuprofen Brand New Zealand 500mg/150mg 100 tablets OTC $27.95 Add

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

 

Maxigesic AVAILABLE NOW! Invented, Patented and made Exclusively in New Zealand

Maxigesic is a double action tablet for the relief of pain and reduction of fever and inflammation.

Maxigesic is a WORLD FIRST new generation analgesic that combines Ibuprofen and Paracetamol to provide significantly more pain relief than the two ingredients taken alone.

Maxigesic Film Coated tablets combine Ibuprofen and Paracetamol (Acetaminophen) for the relief of pain, headaches, fever and inflammatory conditions. 

Maxigesic® is indicated for a wide range of pain

  • Headache
  • Toothache
  • Arthritis
  • Rheumatic Pain
  • Migraine Headache
  • Dental procedures
  • Tennis Elbow
  • Period Pain
  • Sinus Pain
  • Sore Throat
  • Muscular Pain
  • Tension Headache
  • Backache
  • Aches and pains associated with colds & flu

 Double Action Pain Relief - Paracetamol 500mg + Ibuprofen 150mg in each tablet

Paracetamol and Ibuprofen appear to work on different pathways, so Maxigesic take double action on pain. 

A recent double blind, clinical trial found that Maxigesic provided up to 32% more pain relief than Paracetamol and up to 35% more pain relief than Ibuprofen

Dosage:Take 1 or 2 Maxigesic tablets with food and a glass of water. Repeat dose every four to six hours as required up to a maximum of 8 tablets in 24 hours.

Maximum dosage – Paracetamol 4000mg/day in divided doses and Ibuprofen 1200mg/day in divided doses.

Do not combine with any other Paracetamol or Ibuprofen containing medicines

Maxigesic is not recommended for children under 12 years of age.

Maxigesic Presentation: Each pack contains 16 Film Coated Tablets

Maxigesic Precautions: It is recommended that you do not take this medicine for more than a few days at a time without consulting your doctor.Unless your doctor has told you to, do NOT take Maxigesic:

  • With other medicines you are taking regularly.
  • With other medicines containing Paracetamol, Ibuprofen, Aspirin or other anti-inflammatory medication.
  • If you have asthma.
  • If you are pregnant.
  • If you are taking anticoagulant medication, high blood pressure medication, diuretics, lithium, methotrexate or other medicines for pain relief.

Maxigesic Ingredients: Each easy-to-swallow, film-coated tablet contains

  • Paracetamol - 500mg
  • Ibuprofen - 150mg

 

Debs

Maxigesic

So much better than Advil or ibuprofen alone. I can take 2/day for my knee pain and it's gone.

Aug 13, 2015

leslie s

Maxigesic

it works good on my back pain and made me rest well i recommend this product

Jan 22, 2015

arrow
Are you a new member? Get 20% off your first order! Use promo code KIWI20 in the shopping cart. Must be a new member at an address not currently in our system.
Same Kiwi, new look! Old Site.